# SDR FDEA202102160370

- Difficulty date: February 16, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACK AT   STATION XOS 710. RIGHT HAND WING FIXED LEADING EDGE INTERNAL CRACK BEADED DOUBLER AT STATION XOS   710 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R , FIGURE 203 , REPAIR 15. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
